# SDR AALA20140518029

- Difficulty date: May 18, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 78,986 hours, 42,686 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 3952158501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 218 RT CTR GALLEY MOUNT CORRODED.  REPLACED MOUNT IAW AARD 51-00-05-1.
